# SDR DALA2025041402909

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,537 hours, 30,061 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 AFT LEFT DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: ADJUSTED SLIDE ARM SYSTEM ON L4 DOOR PER B757 AMM 25-66. OPS CHECK GOOD. (7086664)
